Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 91, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 22, 2014, 10:46 PM CDT for 7 counties in Texas. It was in force for 59 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2014, 10:46 PM CDT (03:46 UTC)
- Expired
- Jun 22, 2014, 11:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Carson County, TX, Gray County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Roberts County, TX
The radar
The Amarillo radar (KAMA), 46 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 11:11 PM CDT | TSTM WND GST 65 | 4 N Pampa, TX | WINDS ESTIMATED AT 60 TO 70 MPH |
| Jun 22, 11:25 PM CDT | TSTM WND DMG | 2 E Pampa, TX | LARGE TREES DOWN IN PAMPA |
| Jun 22, 11:25 PM CDT | TSTM WND DMG | Pampa, TX | WIDESPREAD STRAIGHT LINE WIND DAMAGE IN PAMPA INCLUDING TREES AND POWERLINES DOWN...POWER OUTAGES...AND AT LEAST ONE HOUSE FIRE CAUSED BY THE STORMS |
| Jun 22, 11:25 PM CDT | TSTM WND GST 93 | 2 Ese Pampa, TX | SUSTAINED 73 MPH WIND WITH A GUST TO 93 MPH. |
| Jun 22, 11:25 PM CDT | TSTM WND GST 93 | 2 Ese Pampa, TX | SUSTAINED 73 MPH WIND WITH A GUST TO 93 MPH.... |
| Jun 22, 11:35 PM CDT | TSTM WND GST 64 | 2 Ese Pampa, TX | |
| Jun 22, 11:40 PM CDT | TSTM WND GST 68 | 2 Ese Pampa, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 9:47 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.8 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2676 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1781 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 16.5
The text
As transmitted, in the capitals the NWS used until 2016.
993
WUUS54 KAMA 230346
SVRAMA
TXC065-179-233-341-359-375-393-230445-
/O.NEW.KAMA.SV.W.0091.140623T0346Z-140623T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1046 PM CDT SUN JUN 22 2014
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CARSON COUNTY IN THE PANHANDLE OF TEXAS...
NORTHWESTERN GRAY COUNTY IN THE PANHANDLE OF TEXAS...
HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS...
SOUTHERN MOORE COUNTY IN THE PANHANDLE OF TEXAS...
EASTERN OLDHAM COUNTY IN THE PANHANDLE OF TEXAS...
NORTHERN POTTER COUNTY IN THE PANHANDLE OF TEXAS...
SOUTHWESTERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 1145 PM CDT
* AT 1044 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING
PONG BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 20 MILES
SOUTHWEST OF WOLF CREEK PARK TO 8 MILES EAST OF STINNETT TO 4 MILES
EAST OF FOUR WAY TO 11 MILES WEST OF BOYS RANCH...AND MOVING
SOUTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
PAMPA... BORGER... KINGSMILL...
SKELLYTOWN... VALLEY DE ORO... BOYS RANCH...
MASTERSON... LAKE MEREDITH... FOUR WAY...
STINNETT... SANFORD... FRITCH...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 31 AND 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3552 10260 3563 10226 3563 10217 3566 10216
3591 10136 3598 10123 3550 10089 3542 10171
3524 10253
TIME...MOT...LOC 0347Z 336DEG 9KT 3597 10086 3577 10131
3569 10189 3553 10244
$$
JACKSON1 follow-up statement
106
WWUS54 KAMA 230416
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1116 PM CDT SUN JUN 22 2014
TXC065-179-233-341-359-375-393-230445-
/O.CON.KAMA.SV.W.0091.000000T0000Z-140623T0445Z/
GRAY TX-HUTCHINSON TX-MOORE TX-OLDHAM TX-POTTER TX-ROBERTS TX-
CARSON TX-
1116 PM CDT SUN JUN 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CARSON...SOUTHWESTERN ROBERTS...NORTHERN POTTER...EASTERN OLDHAM...
SOUTHERN MOORE...SOUTHERN HUTCHINSON AND NORTHWESTERN GRAY COUNTIES
UNTIL 1145 PM CDT...
AT 1112 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST OF MIAMI
TO 8 MILES NORTHEAST OF BORGER TO 6 MILES EAST OF MASTERSON TO 9
MILES WEST OF BOYS RANCH...MOVING SOUTHEAST AT 10 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
PAMPA... BORGER... KINGSMILL...
SKELLYTOWN... VALLEY DE ORO... BOYS RANCH...
MASTERSON... LAKE MEREDITH... STINNETT...
SANFORD... FRITCH...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 31 AND 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3549 10259 3560 10225 3588 10131 3592 10119
3550 10089 3542 10171 3524 10253
TIME...MOT...LOC 0417Z 336DEG 9KT 3590 10082 3570 10127
3562 10185 3546 10240
$$
JACKSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 7:04 PM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, Jun 22, 7:04 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 704 PM CDT SUN JUN 22 2014 .AVIATION... STRONG TO SEVERE THUNDERSTORMS CURRENTLY AT SOME DISTANCE FROM ALL TERMINALS. THUNDERSTORMS CURRENTLY OVER SOUTHEAST COLORADO EXPECTED TO CONSOLIDATE INTO A LARGE CONVECTIVE COMPLEX...AND MOVE SOUTHEAST INTO FORECAST AREA. THUS...VCTS WILL BE CARRIED THROUGH MOST OF THE EVENING. THUNDERSTORM OUTFLOWS WILL CAUSE VARIABILITY IN SURFACE WIND DIRECTIONS AND SPEEDS. MVFR CEILINGS EXPECTED AFTER 06Z MONDAY. NORTHEAST SURFACE WINDS EXPECTED AFTER SUNRISE MONDAY. AMENDMENTS WILL LIKELY BE ISSUED AS EVENTS UNFOLD THIS EVENING. COCKRELL && .PREV DISCUSSION... /ISSUED 436 PM CDT SUN JUN 22 2014/ ..HEAVY RAIN/SEVERE WEATHER POSSIBLE THIS AFTERNOON AND TONIGHT... DISCUSSION... THE MAIN FOCUS OF THIS FORECAST WILL BE ON CONVECTION THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE DEVELOPING AND A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED ALREADY FOR A MAJORITY OF THE PANHANDLES EXCLUDING FAR SOUTH AND SW AREAS. MLCAPE VALUES OF 3000 J/KG AND EFFECTIVE SHEAR OF 40 KTS DUE TO A WEAK BUT NICELY VEERING WIND PROFILE WILL CONTINUE TO SUPPORT ORGANIZED CONVECTION. INITIAL CELLS THIS AFTERNOON WILL HAVE THE POTENTIAL TO BE SUPERCELLULAR WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. LATER THIS EVENING...EXPECT CLUSTERS OF THUNDERSTORMS IN ERN CO AND SWRN KS TO BEGIN TO INTERACT AND GROW UPSCALE TO A FORWARD PROPAGATING, STRONG WIND PRODUCING MCS AIDED BY EXPECTED COLD POOL DEVELOPMENT. 850-300 MEAN WINDS AND CORFIDI VECTORS SUGGEST RAPID FORWARD SPEED INTO THE EASTERN PANHANDLES. LIFTING ON THE LEADING EDGE SHOULD BE MORE THAN SUFFICIENT IN OUR AREA TO KEEP THE SYSTEM PROPAGATING SE. ON THE WRN EDGE OF THE EXPECTED MCS... OUTFLOW INTERACTION WITH A DEVELOPING LOW LVL JET COULD RESULT IN ADDITIONAL THUNDERSTORM ACTIVITY FURTHER WEST TOWARD AMARILLO LATE THIS EVENING/VERY EARLY MON MORNING. OVERALL BEST CHANCES FOR STORMS AND SVR WX WILL BE IN THE ERN HALF OF THE PANHANDLES. FORECAST SOUNDINGS INDICATE HEAVY RAIN AS A CERTAINTY WITH STORMS BUT HAVE REFRAINED FROM ISSUING A FLASH FLOOD WATCH DUE TO EXPECTED RAPID FORWARD MOTION OF THE MAIN MCS. STORM CHANCES CONTINUE INTO AT LEAST THE MIDDLE PART OF THE WEEK... BUT A LOT WILL DEPEND ON HOW FAR SOUTH THE COLD FRONT SURGES TONIGHT AND WHAT KIND OF ADDITIONAL DEVELOPMENT WE GET ALONG IT LATE TONIGHT AND/OR TOMORROW. THINK THERE WILL BE SOME NWD MIXING OF THE FRONT TOMORROW AND ANOTHER ROUND OF STORMS WILL DEFINITELY BE POSSIBLE ALONG THIS BOUNDARY MON EVENING SO WENT AHEAD AND INCREASED POPS IN THE SW TX PANHANDLE FOR MON NIGHT. UNCERTAINTY CONTINUES TO BE HIGH LATER IN THE PERIOD AS MED RANGE MODELS VARY WILDLY ON THE OVERALL UPR PATTERN. TEMPERATURES WILL GENERALLY REMAIN WITHIN 5-10 DEGREES OF NORMAL. SIMPSON && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 64 83 64 83 64 / 40 20 40 20 30 BEAVER OK 66 87 65 87 65 / 90 20 30 20 40 BOISE CITY OK 62 82 61 85 62 / 50 20 40 20 30 BORGER TX 67 86 67 86 66 / 60 20 40 20 30 BOYS RANCH TX 65 86 65 88 66 / 30 20 40 20 30 CANYON TX 63 84 64 84 64 / 40 30 40 20 20 CLARENDON TX 66 85 66 84 66 / 50 30 40 20 30 DALHART TX 61 83 61 85 63 / 40 20 40 20 30 GUYMON OK 65 85 65 86 64 / 70 20 30 20 40 HEREFORD TX 63 84 63 84 63 / 30 30 40 20 20 LIPSCOMB TX 66 85 65 86 66 / 80 20 30 20 40 PAMPA TX 64 83 64 83 65 / 70 20 40 20 30 SHAMROCK TX 66 86 66 85 66 / 70 30 30 20 30 WELLINGTON TX 68 88 68 86 68 / 60 30 30 20 30 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 03/13
Hazardous weather outlook, Jun 22, 10:11 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 1011 PM CDT SUN JUN 22 2014 OKZ001>003-TXZ001>020-231130- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 1011 PM CDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS ARE LIKELY ACROSS MOST OF THE PANHANDLES. SEVERAL THUNDERSTORMS WILL LIKELY BECOME STRONG TO SEVERE...WITH LARGE HAIL TO THE SIZE OF TENNIS BALLS AND DAMAGING WINDS TO 70 MPH BEING THE PRIMARY HAZARDS. VERY HEAVY RAINFALL WILL ALSO OCCUR...WHICH COULD LEAD TO FLASH FLOODING OR FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES MONDAY THROUGH WEDNESDAY. A FEW STORMS THAT DEVELOP DURING THIS TIME PERIOD WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL COULD ALSO LEAD TO THE POTENTIAL FOR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS AND OKLAHOMA PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE LIMITED ACTIVATION AT TIMES THROUGH WEDNESDAY. COCKRELL
In the hours before
Special weather statement, Jun 22, 10:18 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1018 PM CDT SUN JUN 22 2014
TXZ004-007>009-011>014-230400-
CARSON TX-GRAY TX-HUTCHINSON TX-MOORE TX-OCHILTREE TX-OLDHAM
TX-POTTER TX-ROBERTS TX-
1018 PM CDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR CARSON...ROBERTS...POTTER...
OLDHAM...SOUTHWESTERN OCHILTREE...SOUTHEASTERN MOORE...SOUTHEASTERN
HUTCHINSON AND NORTHWESTERN GRAY COUNTIES UNTIL 1100 PM CDT...
AT 1014 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG WINDS ALONG A LINE EXTENDING FROM 18 MILES SOUTHEAST OF WAKA
TO 10 MILES EAST OF STINNETT TO 4 MILES SOUTHWEST OF LAKE MEREDITH
TO 16 MILES NORTHWEST OF ADRIAN...MOVING SOUTH AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
PAMPA... PANHANDLE... VEGA...
BORGER... KINGSMILL... WHITE DEER...
SKELLYTOWN... VALLEY DE ORO... WILDORADO...
BOYS RANCH... ADRIAN... SANFORD...
FRITCH... CODMAN... PANTEX...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 13 AND 95.
GUSTY WINDS WITH THESE STORMS WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
LAT...LON 3571 10064 3545 10088 3522 10143 3520 10283
3551 10293 3562 10175 3627 10073
TIME...MOT...LOC 0318Z 347DEG 33KT 3601 10090 3576 10127
3556 10169 3544 10279
JACKSONLocal storm report, Jun 22, 10:29 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1029 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM HAIL 5 NW CANADIAN 35.96N 100.43W
06/22/2014 E1.75 INCH HEMPHILL TX COUNTY OFFICIAL
VERY STRONG WINDS AS WELL
&&
EVENT NUMBER AMA1400479
BJSLocal storm report, Jun 22, 10:33 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1033 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM TSTM WND GST 18 SSE SPEARMAN 35.95N 101.08W
06/22/2014 E80 MPH ROBERTS TX AMATEUR RADIO
&&
EVENT NUMBER AMA1400480
BJSLocal storm report, Jun 22, 10:43 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1043 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM NON-TSTM WND GST 2 E GOODWELL 36.60N 101.60W
06/22/2014 M58 MPH TEXAS OK MESONET
&&
EVENT NUMBER AMA1400481
COCKRELLLocal storm report, Jun 22, 10:45 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1045 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND GST 8 W SLAPOUT 36.60N 100.26W
06/22/2014 M60 MPH BEAVER OK MESONET
&&
EVENT NUMBER AMA1400482
COCKRELLLocal storm report, Jun 22, 10:46 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1046 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND GST 15 SW WOLF CREEK PARK 36.06N 100.85W
06/22/2014 E80 MPH OCHILTREE TX AMATEUR RADIO
&&
EVENT NUMBER AMA1400483
BJSThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:15 PM CDT | Flash Flood Warning | AMA | Lipscomb | 3 hr |
| Jun 22, 7:29 PM CDT | Tornado Warning | AMA | Lipscomb | 24 min |
| Jun 22, 7:45 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 35 min |
| Jun 22, 7:57 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 63 min |
| Jun 22, 8:43 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 62 min |
| Jun 22, 8:49 PM CDT | Special Weather Statement | AMA | Ochiltree | 41 min |
| Jun 22, 9:07 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 53 min |
| Jun 22, 9:14 PM CDT | Tornado Warning | AMA | Hemphill, Ochiltree, Roberts | 46 min |
| Jun 22, 9:26 PM CDT | Flash Flood Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 2 hr |
| Jun 22, 9:31 PM CDT | Special Weather Statement | AMA | Ochiltree | 44 min |
| Jun 22, 9:38 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 67 min |
| Jun 22, 9:43 PM CDT | Special Weather Statement | AMA | Hansford, Moore | 47 min |
| Jun 22, 9:46 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Lipscomb, Ochiltree | 59 min |
| Jun 22, 9:49 PM CDT | Special Weather Statement | AMA | Hartley | 41 min |
| Jun 22, 10:01 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hartley, Hutchinson, Moore, Ochiltree, Oldham and 1 more | 59 min |
| Jun 22, 10:18 PM CDT | Special Weather Statement | AMA | Carson, Hutchinson, Oldham, Potter, Roberts | 42 min |
| Jun 22, 10:27 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts | 63 min |
| Jun 22, 10:39 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 96 min |
| Jun 22, 10:56 PM CDT | Special Weather Statement | AMA | Armstrong, Deaf Smith, Donley, Gray, Randall | 49 min |
| Jun 22, 11:01 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hemphill, Hutchinson, Roberts, Wheeler | 59 min |
| Jun 22, 11:24 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray, Potter, Randall | 66 min |
| Jun 22, 11:28 PM CDT | Flash Flood Warning | AMA | Hemphill, Roberts | 3 hr |
| Jun 22, 11:37 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Jun 22, 11:45 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 45 min |
| Jun 22, 11:54 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Randall and 1 more | 96 min |
| Jun 23, 12:05 AM CDT | Special Weather Statement | AMA | Deaf Smith, Randall | 40 min |
| Jun 23, 12:24 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 66 min |
| Jun 23, 12:49 AM CDT | Special Weather Statement | AMA | Randall | 41 min |
| Jun 23, 1:27 AM CDT | Special Weather Statement | AMA | Collingsworth, Donley | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.